Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Existence and Exponential Stability for Random Impulsive Differential Evolution Equations

Discontinuity, Nonlinearity, and Complexity 11(4) (2022) 599--612 | DOI:10.5890/DNC.2022.12.003

K. Ravikumar, K. Banupriya, S. Varshini, K. Ramkumar

Department of Mathematics, PSG College of Arts and Science, Coimbatore-641014, India

Download Full Text PDF



The paper is devoted to the study of existence and exponential stability of mild solutions of random impulsive differential evolution equations. The results are obtained using Leray-Schauder alternative fixed point theorem. Furthermore Exponential stability of the mild solution is established with certain sufficient conditions. An application is provided to illustrate the theory.


  1. [1]  Shu, X.B. and Shi, Y. (2016), A study on the mild solution of impulsive fractional evolution equations, Appl. Math. Comput., 273, 465-476.
  2. [2]  Suganya, S., Mallika Arjunan, M., and Trujillo, J.J. (2015), Existence results for an impulsive fractional integrodifferential equation with state-dependent delay, Appl. Math. Comput., 266, 54-69.
  3. [3]  Zhang, S. and Jiang, W. (2014), Exponential stability for a stochastic delay neutral network with impulses., Adv. Differ. Equ, 2014, 250.
  4. [4]  Bianov, D.D. and Simeonov, P.S. (1987), Differentiability of solutions of systems with impulsive effect with respect to initial data and parameter, Bull. Inst. Math. Acad. Sci., 15, 251-269.
  5. [5]  Lakshmikantham, V., Bianov, D.D., and Simeonov, P.S. (1989), Theory of impulsive differential equations, World scientific, Singapore.
  6. [6]  Abro, K.A. and Atangana, A. (2020), Role of non-integer and integer order differentiations on the relaxation phenomena of viscoelastic fluid, Physica Scripta, 95(3), 035228.
  7. [7]  Atangana, A. and Qureshi, S. (2019), Modeling attractors of chaotic dynamical systems with fractal fractional operators, Chaos, Solitons $\&$ Fractals, 123, 320-337.
  8. [8]  Hernndez, E. (2004), Existence results for partial neutral functional integrodifferential equations with unbounded delay, Journal of mathematical Analysis and Applications, 292, 194-210.
  9. [9]  Hernndez, E., Rabello, M., and Henriquez, H.R. (2007), Existence of solutions for impulsive partial neutral functional differential equations, Journal of Mathematical Analysis and Applications, 331, 1135-1158.
  10. [10]  Itho, S. (1979), Random fixed point theorems with an application to random differential equations in Banach spaces, Journal of Mathematical Analysis and Applications, 67, 261-273.
  11. [11]  Gowrisankar, M., Mohankumar, P., and Vinodkumar, A. (2014), Stability results of random impulsive semilinear differential equations, Actams, 34B(4), 1055-1071.
  12. [12]  Anguraj, A. and Vinodkumar, A. (2010), Existence, uniqueness and stability results of random impulsive semilinear differential systems, Nonlinear Analysis: Hybrid systems, 4, 475-483.
  13. [13]  Vinodhkumar, A. (2014), Existence results for random impulsive neutral differential inclusions with lower semicontinuous, Int. J. Computing Science and Mathematics, 5.
  14. [14]  Radhakrishnan, B. and Balachandran, K. (2011), Controllability of impulsive neutral functional evolution integrodifferential systems with infinite delay, Nonlinear Analysis: Hybrid Systems, 5 655-670.
  15. [15]  Radhakrishnan, B., Tamilarasi, M., and Anukokila, P. (2018), Existence, uniqueness and stability results for semilinear integrodifferential non-local evolution equations with random impulse, Filomat, 32(19), 6615-6626.
  16. [16]  Zhang, S. and Jiang, W. (2018), The existence and exponential stability of random impulsive fractional differential equations, Advances in Difference Equations, 2018.
  17. [17]  Akhmetov, M.U. and Zafer, A. (2000), Stability of zero solution of Impulsive differential equations by the Lyapanov second method, Journal of Mathematical Analysis and Applications, 248, 69-82.
  18. [18]  Rogovchenko, Yu.V. (1997), Impulsive evolution systems: main results and new trends, Dynamics of Continuous, Discrete and Impulsive Systems, 3, 57-88.
  19. [19]  Samoilneko, A.M. and Perestyuk, N.A. (1995), Impulsive differential equations, World Scientific, Singapore.
  20. [20]  Li, C., Sun, J., and Sun, R. (2010), Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects, Journal of the Franklin Institute Engineering and Applied mathematics, 347, 1186-1198.
  21. [21]  Luo, Z. and Shen, J. (2001), Stability results for impulsive functional differential equations with infinite delays, ournal of Computational and Applied Mathematics, 131, 55-64.
  22. [22]  Wu, S.J., Guo, Y., and Zhou, Y. (2006), p-moment stability of functional differential equations with random impulses, Computers and Mathematics with Applications, 52, 1683-1694.
  23. [23]  Luo, Z. and Shen, J. (2003), Impulsive stabilization of functional differential equations with infinite delays, Applied Mathematics Letters, 16, 695-701.